# SDR SIMA20220409005

- Difficulty date: April 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 42,268 hours, 36,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 3025103
- Part serial: NA
- Condition: Unserviceable
- Location: Lh
- Component: Light Emergency
- Component part number: 3025103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING PANEL EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED LH OVERWING EMERGENCY LIGHT IAW EMB145 AMM 33-50-10. OPERATIONAL CHECK GOOD.
